# SDR CALA2013101191970

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 67,736 hours, 24,978 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST CLASS EMERGENCY EXIT FLOOR LIGHT CLEAR COVER BROKEN & NEEDS TO BE REPLACED.  REPLACED EMERGENCY EXIT LIGHT STRIP CLEAR LENS COVER AS REQUIRED.
